MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) PROFILE¿; SNARE, FLEXIBLE

BOSTON SCIENTIFIC - COSTA RICA (COYOL) PROFILE¿; SNARE, FLEXIBLE
Model Number M00562531
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.However, the complainant reported that the device was not expired.(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a profile extra small oval snare was used during a cold polypectomy procedure.According to the complainant, during the procedure, the snare loop failed to cut the target polyp.The procedure was completed with a different device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be good.
 
Additional Manufacturer Narrative
Investigation results: visual evaluation of the returned device revealed that the catheter was twisted and torn near the handle section.Functional analysis showed that the device failed to extend due to the condition of the returned device.The reported complaint that the snare loop failed to cut was confirmed.Due to anatomical/procedural factors encountered during the procedure; performance of the device was limited.Therefore, the most probable root cause classification is operational context.
 
Event or Problem Description

Brand Name
PROFILE¿
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7306691
Report Number3005099803-2018-00487
Device Sequence Number1067033
Product Code FDI
UDI-Device Identifier08714729156628
UDI-Public08714729156628
Combination Product (Y/N)N
PMA/510(K) Number
K941750
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberM00562531
Device Catalogue Number6253
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2018
Initial Date Received by Manufacturer 02/09/2018
Supplement Date Received by Manufacturer03/02/2018
Initial Report FDA Received Date03/01/2018
Supplement Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1